The Limit Integral Torsion of Closed Analytic Curves
Matematičeskie zametki, Tome 89 (2011) no. 1, pp. 153-156
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
closed analytic curve, limit integral torsion, compression onto a plane.
@article{MZM_2011_89_1_a19,
author = {A. V. Slovesnov},
title = {The {Limit} {Integral} {Torsion} of {Closed} {Analytic} {Curves}},
journal = {Matemati\v{c}eskie zametki},
pages = {153--156},
year = {2011},
volume = {89},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_89_1_a19/}
}
A. V. Slovesnov. The Limit Integral Torsion of Closed Analytic Curves. Matematičeskie zametki, Tome 89 (2011) no. 1, pp. 153-156. http://geodesic.mathdoc.fr/item/MZM_2011_89_1_a19/